| Model Number |
U41501Q1HRX |
| Medical Device Problem Codes |
Material Rupture (1546); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.A definitive root cause could not be determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41501q1hrx pta balloon dilatation catheter allegedly experienced failure to advance and balloon rupture.This information was received from one source.This malfunction involved one patient with no consequences.The female patient's age and weight is unknown.